# SDR FFK2008F00000

- Difficulty date: June 18, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N6935C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870167
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: HYC5005
- Part serial: AH10437
- Condition: Defective
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED PROBLEM WITH HIS LANDING GEAR WHILE ON APPROACH.  THE GEAR UNSAFE LIGHT FLICKERED ON AND OFF WHILE ENROUTE; WHEN GEAR LEVER WAS PUT DOWN, NOTHING HAPPENED.  AFTER EXECUTING A CHECKLIST TO TROUBLESHOOT, HE DETERMINED THAT SOMETHING IN THE SYSTEM HAD MALFUNCTIONED.  MAINTENANCE TROUBLESHOT PROBLEM TO A DEFECTIVE HYDR POWERPACK PN HYC5005, SN AH10437, TIS/TSO-43 HOURS, DATE OF LAST O/H MARCH 13, 2008.  (K)
